# SDR MASA2011040702355

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 30,015 hours, 23,439 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 17314110
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE SUPPLY LINE HAS LEAK.  CONTRACT MX REMOVED AND REPLACED NR 3 BRAKE HYDRAULIC LINE.
